# SDR UALA2009103003394

- Difficulty date: October 30, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 60,934 hours, 22,411 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201U1
- Part serial: 1024
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF NEW DOOR 1R SLIDE UNABLE TO ENGAGE GIRT BAR IN TRACK.  NEW SLIDE REJECTED DUE TO GIRT BAR MATERIAL NOT FORMED AROUND GIRT BAR.  THIS FORCES THE GIRT BAR TO RISE UP, RUBBING AGAINST CONTROL ROD.  DID NOT HAVE A SECOND SLIDE ASSY IN SEA, RE-INSTALLED ORIGINAL SLIDE:  DASH 1024 AT DOOR 1R.  INSPECTED INSTALLATION OF SLIDE AND FOUND OKAY.  REPLACED FAULTY DOOR 1R SLIDE THE FOLLOWING DAY.  VERIFIED INSTALLATION OF SLIDE AND PINS REMOVED.
